RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, paper published in the English version journal (Mi mz12342)  

Papers published in the English version of the journal

On Periodic Asymmetric Extrapolation

T. Boikoa, O. Karpenkova, B. Rakhimberdievb

a University of Liverpool, Liverpool, L693BX UK
b CheckMobile GmbH, Moscow, 115230 Russia

Abstract: In this paper, we develop a new technique for the asymmetric approximation of discrete functions arising in seasonal customer demand extrapolation. We adapt the technique for two different settings, the so-called pull and push models. Our main goal here is to find effectively extrapolations minimizing the loss. For both models, we discuss several features related to sampling, approximation, and extrapolation.

Keywords: periodic functions, approximation, pull and push models, maximizers.

Funding Agency Grant Number
Engineering and Physical Sciences Research Council EP/N014499/1 (LCMH)
The work of O. Karpenkov was supported in part by EPSRC grant EP/N014499/1 (LCMH).



English version:
Mathematical Notes, 2018, 104:5, 642–654

Bibliographic databases:

Document Type: Article
Received: 18.08.2018
Language: English

Citation: T. Boiko, O. Karpenkov, B. Rakhimberdiev, “On Periodic Asymmetric Extrapolation”, Math. Notes, 104:5 (2018), 642–654

Citation in format AMSBIB
\Bibitem{BoiKarRak18}
\by T.~Boiko, O.~Karpenkov, B.~Rakhimberdiev
\paper On Periodic Asymmetric Extrapolation
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 642--654
\mathnet{http://mi.mathnet.ru/mz12342}
\crossref{https://doi.org/10.1134/S0001434618110044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059226396}


Linking options:
  • http://mi.mathnet.ru/eng/mz12342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019